MAUDE Adverse Event Report: CARDINAL HEALTH DERMACEA X-RAY SPG 4X4 16 PLY; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH DERMACEA X-RAY SPG 4X4 16 PLY; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 441601
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the package contained 5 gauze instead of 10.

Brand Name
DERMACEA X-RAY SPG 4X4 16 PLY
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
MDR Report Key12476343
Report Number1282497-2021-10619
Device Sequence Number5146571
Product Code GDY
UDI-Device Identifier10884527021239
UDI-Public10884527021239
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number441601
Device Catalogue Number441601
Device Lot Number19123-115-54
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date09/15/2021
Patient Sequence Number1